There is growing concern about some of the most popular antibiotics that are prescribed to cure everything from earaches to life-threatening bacterial infections. But some patients say the drugs are making them sicker.
Like any medication, antibiotics can have side effects, such as stomach upset and skin rashes. Today comes a study in the British Medical Journal that suggests one particular antibiotic might carry an unusual but potentially fatal side effect: namely a deadly irregular heart rhythm. CBS4 Medical Editor Dr. Dave Hnida explains why your worry-meter about this study should be hovering near zero.
The stores aren’t even open yet in Colorado, yet an advocacy group is calling on Trader Joe’s to stop selling meat raised on antibiotics.
We Americans love our antibiotics … use has jumped even though research shows for most common conditions they don’t help. CBS4 Medical Editor Dr. Dave Hnida explains why he, other doctors, and you — all need too wise up when it comes to pills to kill germs.
A new study suggest one of the most commonly prescribed antibiotics in America may have some scary — as in heart — side effects. But how worried do you really need to be? CBS4 Medical Editor Dr. Dave Hnida reports on the study and the question you should ask before taking Zithromax.
A new study shows it may be better to skip the antibiotics for childhood ear infections. The research shows many earaches will clear up on their own, and in some cases, antibiotics may do more harm than good.